# SDR CA091115001

- Difficulty date: November 15, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 730 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 14924HTH
- Condition: Damaged
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ENGINE START, STARTER WOULD NOT ENGAGE THE FLYWHEEL. STARTER WAS REPLACED WITH SERVICEABLE UNIT. NEW STARTER FUCTION TESTED, NO DEFECTS FOUND.
